# SDR SWAA2022031457502

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** B.S. 986.5 FLOOR BEAM; UPPER SURFACE; AT R.B.L. 30-40; W.L. 208.1. / CORROSION ON BS 986. 5 FLOOR BEAM UPPER SURFACE AT RBL 30-40; WL 208.1 WAS REPAIRED IAW ATS ER 19-04365 REV IR DATED 20AUG19 AND EA 1-753-35433 REV IR
